... get the most painful spasms and cramps in all areas of my body from legs to hands to middle of my body right now i am on 60 mil a day for 5 days then down to 20 for 5 days and then stop , mean time i have cramps all the time , i am on them so a lot of times i wont take them and that in the end gets me in trouble as far a breathing , they are so bad i have been known to scream in pain and at points my hands will crinkle up to where i can not open them , how can i stop this from happening and no doctors has given me the answer as to why i get them , help please
Pre3dnisone can impact on electrolytes and electrolyte balance (why you may see some people with swollen ankles and other edema) and one of the electrolytes is Potassium ("K") and loss of K can cause the cramping you describe. My daughter was severely asthmatic and some of her meds caused that... she would lose function in her arms and just become limp.
Maintain a healthy diet and up your K intake (bananas, fruits, etc.)
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2009 • 7 answers
Chronic Obstructive Pulmonary Disease, Maintenance - Has anyone tried using Quercetin (500mg 3xd) as
Posted 8 Oct 2012 • 5 answers
I have been on prednisone for 16years for COPD and my new pulmonologist said he could get me off of?
Posted 17 May 2014 • 2 answers
Posted 23 Dec 2014 • 1 answer
Posted 26 Sep 2016 • 1 answer